# SDR COMA0570119

- Difficulty date: November 14, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 2,835 hours, 2,199 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Lt And Rt
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4961- FOUND LT AND RT A/C PACK FAULT.  CYCLED AIRCRAFT POWER.  OPERATIONAL CHECK NORMAL.
